Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
A Numerical Study of the 3-Periodic Wave Solutions to Toda-Type Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2019, 卷号: 26, 期号: 2, 页码: 579-598
Authors:  Thang, Yingnan;  Hu, Xingbiao;  He, Yi;  Sun, Jianqing
Favorite  |  View/Download:118/0  |  Submit date:2020/01/10
Toda-type equation  N-periodicwave solution  Riemann's theta-function  Gauss-Newton method  
integrablediscretizationofsolitonequationsviabilinearmethodandbacklundtransformation 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 2, 页码: 279
Authors:  Zhang Yingnan;  Chang Xiangke;  Hu Juan;  Hu Xingbiao;  Tam Hon Wah
Favorite  |  View/Download:75/0  |  Submit date:2020/01/10
Integrable discretization of soliton equations via bilinear method and B¨acklund transformation 期刊论文
中国科学:数学(英文版), 2015, 页码: 279-296
Authors:  Zhang YingNan;  Chang XiangKe;  Hu Juan;  Hu XingBiao;  Tam HonWah
Favorite  |  View/Download:72/0  |  Submit date:2021/01/14
Lie symmetries of soliton equations with self-consistent sources via source generation procedure 期刊论文
Authors:  Hu, Juan;  Qian, Xian-Min;  Tam, Hon-Wah
Favorite  |  View/Download:76/0  |  Submit date:2018/07/30
KP equation  Sawada-Kotera (SK) equation  Differential-difference KP equation  Lie symmetries  Self-consistent sources  Source generation procedure  
Commutativity of Pfaffianization and Backlund Transformations: Two Differential-Difference Systems 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2009, 卷号: 78, 期号: 6, 页码: 6
Authors:  Zhao, Jun-Xiao;  Gegenhasi;  Hu, Xing-Biao
Favorite  |  View/Download:69/0  |  Submit date:2018/07/30
Backlund transformation  commutativity  pfaffian  Wronskian  Grammian and soliton  
Integrability of a differential-difference KP equation with self-consistent sources 期刊论文
MATHEMATICS AND COMPUTERS IN SIMULATION, 2007, 卷号: 74, 期号: 2-3, 页码: 145-158
Authors:  Gegenhasi;  Hu, Xing-Biao
Favorite  |  View/Download:65/0  |  Submit date:2018/07/30
solitons  Backlund transformation  Lax pair  differential-difference KP equation with sources  
Matrix integrals and several integrable differential-difference systems 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2006, 卷号: 75, 期号: 5, 页码: 5
Authors:  Hu, Xing-Biao;  Zhao, Jun-Xiao;  Li, Chun-Xia
Favorite  |  View/Download:66/0  |  Submit date:2018/07/30
matrix integrals  Pfaffian  Casorati determinant  two-dimensional Toda lattice  differential-difference KP equation  semi-discrete Toda lattice  
Gramm-type Pfaffian solutions to three differential-difference coupled systems 期刊论文
INVERSE PROBLEMS, 2004, 卷号: 20, 期号: 4, 页码: 1293-1306
Authors:  Li, CX;  Hu, XB;  Zhao, JX
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
Pfaffianization of the differential-difference KP equation 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2004, 卷号: 73, 期号: 5, 页码: 1159-1163
Authors:  Zhao, JX;  Li, CX;  Hu, XB
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
differential-difference KP equation  Pfaffianization  Wronskian (Casorati) determinant  lie symmetries  
Remarks on several 2+1 dimensional lattices 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2002, 卷号: 43, 期号: 2, 页码: 1008-1017
Authors:  Tam, HW;  Hu, XB;  Qian, XM
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30